# SDR UPS97823638

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Ws 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING L/E RIB AT STA XES760.0 IS CRACKED AT THE AFT UPPER END.  REPAIRED RIB IAW SRM 57-2-0.
